MathSciNet Relay Station
MathSciNet bibliographic data
MR2455608 (2010c:37163) 37K15 (33C90 35B25 35L71 37K40 81Q05 81Q20)
Buckingham, Robert; Miller, Peter D. Exact solutions of semiclassical non-characteristic Cauchy problems for the sine-Gordon equation. Phys. D 237 (2008), no. 18, 2296–2341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement